Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Weyl Type Formula for Fourier Spectra and Frames

Alex Iosevich and Mihail N. Kolountzakis
Proceedings of the American Mathematical Society
Vol. 134, No. 11 (Nov., 2006), pp. 3267-3274
Stable URL: http://www.jstor.org/stable/4098035
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Weyl Type Formula for Fourier Spectra and Frames
Preview not available

Abstract

We prove qualitative and quantitative results concerning the asymptotic density in dilates of centered convex bodies of the frequency vectors of orthogonal exponential bases and frames associated to bounded domains in Euclidean space.

Page Thumbnails

  • Thumbnail: Page 
3267
    3267
  • Thumbnail: Page 
3268
    3268
  • Thumbnail: Page 
3269
    3269
  • Thumbnail: Page 
3270
    3270
  • Thumbnail: Page 
3271
    3271
  • Thumbnail: Page 
3272
    3272
  • Thumbnail: Page 
3273
    3273
  • Thumbnail: Page 
3274
    3274